I was taking dilaudid 4mg for over a month and the affects started decreasing and i needed a change. My doctor now change me to oxycodone/acetaminophen 10-325.. Im not really feeling a difference and the pain level is the same. Would anyone recommend anything? thanks
19 Jan 2012
Hello meme & welcome to the site. You did not say how many times a day you were prescribed to take the 4mg of dilaudid or the oxycodone. Dilaudeid is actually the stronger of the two, & can't figure out why your doctor would lower you meds if they weren't working in the first place. Doesn't make sense. If it were me, I would be questioning your doctor as to why & tell him/her that it isn't helping your pain. Just my thoughts...
- Dilaudid Drug Information
- Percocet Drug Information
- Acetaminophen Drug Information
- Oxycodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was told that after weaning down from oxycodone that if you took 4mg then step down to 2 mg of dilaudid then stop the dilaudid then the WD's ...
3 answers • 27 Jul 2010
I take percocet on certain occations when my migrains get out of controll. I found a couple of pills that look more weathered than old but i ...
4 answers • 10 Jan 2011
... instead of the Percocet with all that acetaminophen contained in it? I don't find it adds any pain relief & I know it causes liver ...
4 answers • 4 Feb 2011
I usually take hydrocodone 10/325 and have just been switched to the latter above and was just wondering how the 2 compare. Thank you in advance for ...
2 answers • 28 Oct 2013